# SDR DHL9974205C

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Damaged
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING L/E SLAT CRACKED JUST  BELOW FWD END OF ANTI-ICE DUCT.  CUT OUT DAMAGED SECTION OF ATTACH ANGLE.  INSTALLED FORMED SECTION REPAIR PER SRM 51-40-3. 18 BY 1 BY 1, N/R 2271.
